MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-1110-02
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Fluid Discharge (2686)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's implanted pulse generator (ipg) was unable to charge.The patient subsequently underwent a surgical procedure.During the procedure, following incision at the battery site, a white discharge was observed, and wound irrigation specimens were obtained.The midline incision was also opened, no discharge was noted at that location.However, the physician observed granulation tissue beneath the currently implanted paddle lead.Given these findings, the physician elected not to implant new equipment and instead explanted the existing system.The physician reportedly did not believe the probable infection was device related and instead suspected an underlying inflammatory condition.Culture was obtained and the result was not yet available.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: additional applicable product code: qrb additional suspect medical device component involved in the event: model number/catalog number: sc-8216-70.Serial number: (b)(6).Batch/lot number: 15085518.Model/catalog description: artisan lead 70 cm.Unique identifier (udi): (b)(6).

Brand Name
Precision?
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50841698
Report Number3006630150-2026-06939
Device Sequence Number10301447
Product Code LGW
UDI-Device Identifier08714729767688
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2014
Device Model NumberSC-1110-02
Device Catalogue NumberSC-1110-02
Device Lot Number15299619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale